# SDR DALA2017062304900

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 74,973 hours, 56,641 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO B LOOP FIRE WARNING STUCK ON.  BREAKERS RESET. OPS CHECKED NORMAL.  LOOPS "A" "B" "BOTH" ALL FUNCTION NORMAL. (LP# 3142068)
